Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 309, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Aug 17, 2011, 2:47 PM PDT. It was in force for 53 hr.
The area
The counties it named.
The facts
- Issued
- Aug 17, 2011, 2:47 PM PDT (21:47 UTC)
- Expired
- Aug 19, 2011, 8:15 PM PDT
- In force
- 53 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
898 WHUS76 KMTR 172147 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 247 PM PDT WED AUG 17 2011 PZZ530-180400- /O.NEW.KMTR.SC.Y.0309.110817T2147Z-110818T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 247 PM PDT WED AUG 17 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. WEST TO SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH THE LATE AFTERNOON AND INTO THE EARLY EVENING HOURS. STRONGEST WINDS WILL BE NEAR ANGEL ISLAND WHERE THERE WILL BE GUSTS TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-180600- /O.NEW.KMTR.SC.Y.0309.110817T2147Z-110818T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 247 PM PDT WED AUG 17 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT THURSDAY. NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH LATE WEDNESDAY NIGHT. STRONGEST WINDS WILL BE SOUTH OF POINT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-180600- /O.NEW.KMTR.SC.Y.0309.110817T2147Z-110818T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 247 PM PDT WED AUG 17 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT THURSDAY. NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH LATE WEDNESDAY NIGHT. STRONGEST WINDS WILL BE SOUTH OF POINT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
9 follow-up statements
943 WHUS76 KMTR 180525 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 1025 PM PDT WED AUG 17 2011 PZZ575-181000- /O.CON.KMTR.SC.Y.0309.000000T0000Z-110818T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 1025 PM PDT WED AUG 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH LATE WEDNESDAY NIGHT. STRONGEST WINDS WILL BE SOUTH OF POINT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-181000- /O.CON.KMTR.SC.Y.0309.000000T0000Z-110818T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 1025 PM PDT WED AUG 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH LATE WEDNESDAY NIGHT. STRONGEST WINDS WILL BE SOUTH OF POINT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
788 WHUS76 KMTR 180924 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 224 AM PDT THU AUG 18 2011 PZZ570-181730- /O.NEW.KMTR.SC.Y.0310.110818T1200Z-110820T0000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 224 AM PDT THU AUG 18 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM PDT FRIDAY. * WINDS: NW WINDS 15 TO 25 KT EXPECTED THROUGH FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-181730- /O.NEW.KMTR.SC.Y.0310.110818T2100Z-110819T0600Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 224 AM PDT THU AUG 18 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. * WINDS: SW WINDS 5 TO 15 KT...INCREASING TO 15 TO 25 KT IN THE AFTERNOON. WINDS WILL DECREASE TO 5 TO 15 KT LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-181730- /O.EXT.KMTR.SC.Y.0309.000000T0000Z-110820T0000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 224 AM PDT THU AUG 18 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT FRIDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH FRIDAY AFTERNOON. STRONGEST WINDS WILL BE SOUTH OF POINT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-181730- /O.EXT.KMTR.SC.Y.0309.000000T0000Z-110820T0000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 224 AM PDT THU AUG 18 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT FRIDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH FRIDAY AFTERNOON. STRONGEST WINDS WILL BE SOUTH OF POINT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
744 WHUS76 KMTR 181534 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 834 AM PDT THU AUG 18 2011 PZZ570-182345- /O.CON.KMTR.SC.Y.0310.000000T0000Z-110820T0000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 834 AM PDT THU AUG 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT FRIDAY. * WINDS: NW WINDS 15 TO 25 KT EXPECTED THROUGH FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-182345- /O.CON.KMTR.SC.Y.0310.110818T2100Z-110819T0600Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 834 AM PDT THU AUG 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. * WINDS: SW WINDS 5 TO 15 KT...INCREASING TO 15 TO 25 KT IN THE AFTERNOON. WINDS WILL DECREASE TO 5 TO 15 KT LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-182345- /O.CON.KMTR.SC.Y.0309.000000T0000Z-110820T0000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 834 AM PDT THU AUG 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT FRIDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH FRIDAY AFTERNOON. STRONGEST WINDS WILL BE SOUTH OF POINT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-182345- /O.CON.KMTR.SC.Y.0309.000000T0000Z-110820T0000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 834 AM PDT THU AUG 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT FRIDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH FRIDAY AFTERNOON. STRONGEST WINDS WILL BE SOUTH OF POINT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
885 WHUS76 KMTR 182140 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 240 PM PDT THU AUG 18 2011 PZZ530-190400- /O.EXT.KMTR.SC.Y.0310.000000T0000Z-110819T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 240 PM PDT THU AUG 18 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: WEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH LATE THIS EVENING BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-190545- /O.EXT.KMTR.SC.Y.0310.000000T0000Z-110820T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 240 PM PDT THU AUG 18 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NW WINDS 15 TO 25 KT EXPECTED THROUGH EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-190545- /O.EXT.KMTR.SC.Y.0309.000000T0000Z-110820T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 240 PM PDT THU AUG 18 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH EARLY SATURDAY MORNING. STRONGEST WINDS WILL BE SOUTH OF POINT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-190545- /O.EXT.KMTR.SC.Y.0309.000000T0000Z-110820T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 240 PM PDT THU AUG 18 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH EARLY SATURDAY MORNING. STRONGEST WINDS WILL BE SOUTH OF POINT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
705 WHUS76 KMTR 190358 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 858 PM PDT THU AUG 18 2011 PZZ530-190600- /O.EXT.KMTR.SC.Y.0310.000000T0000Z-110819T0600Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 858 PM PDT THU AUG 18 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: WEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH LATE THIS EVENING BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-191200- /O.CON.KMTR.SC.Y.0310.000000T0000Z-110820T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 858 PM PDT THU AUG 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NW WINDS 15 TO 25 KT EXPECTED THROUGH EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-191200- /O.CON.KMTR.SC.Y.0309.000000T0000Z-110820T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 858 PM PDT THU AUG 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH EARLY SATURDAY MORNING. STRONGEST WINDS WILL BE SOUTH OF POINT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-191200- /O.CON.KMTR.SC.Y.0309.000000T0000Z-110820T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 858 PM PDT THU AUG 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH EARLY SATURDAY MORNING. STRONGEST WINDS WILL BE SOUTH OF POINT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
896 WHUS76 KMTR 190943 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 243 AM PDT FRI AUG 19 2011 PZZ530-191745- /O.EXB.KMTR.SC.Y.0309.110819T2200Z-110820T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 243 AM PDT FRI AUG 19 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON...DIMINISHING TO 10 TO 20 KT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-191745- /O.EXT.KMTR.SC.Y.0310.000000T0000Z-110820T1600Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 243 AM PDT FRI AUG 19 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT SATURDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH AT LEAST SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-191745- /O.EXT.KMTR.SC.Y.0309.000000T0000Z-110820T0400Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 243 AM PDT FRI AUG 19 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THIS EVENING. STRONGEST WINDS WILL BE SOUTH OF POINT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-191745- /O.EXT.KMTR.SC.Y.0309.000000T0000Z-110820T0400Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 243 AM PDT FRI AUG 19 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH THIS EVENING. STRONGEST WINDS WILL BE SOUTH OF POINT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
366 WHUS76 KMTR 191549 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 849 AM PDT FRI AUG 19 2011 PZZ570-200000- /O.CON.KMTR.SC.Y.0310.000000T0000Z-110820T1600Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 849 AM PDT FRI AUG 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH AT LEAST SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-200000- /O.CON.KMTR.SC.Y.0309.000000T0000Z-110820T0400Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 849 AM PDT FRI AUG 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THIS EVENING. STRONGEST WINDS WILL BE SOUTH OF POINT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-200000- /O.CON.KMTR.SC.Y.0309.000000T0000Z-110820T0400Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 849 AM PDT FRI AUG 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH THIS EVENING. STRONGEST WINDS WILL BE SOUTH OF POINT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-200000- /O.CON.KMTR.SC.Y.0309.110819T2200Z-110820T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 849 AM PDT FRI AUG 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON...DIMINISHING TO 10 TO 20 KT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
834 WHUS76 KMTR 192133 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 233 PM PDT FRI AUG 19 2011 PZZ565-575-192245- /O.CAN.KMTR.SC.Y.0309.000000T0000Z-110820T0400Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 233 PM PDT FRI AUG 19 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS ARE CONTINUING TO DIMINISH AND ARE NO LONGER FORECAST TO HIT SMALL CRAFT LEVELS. $$ PZZ570-200545- /O.CON.KMTR.SC.Y.0310.000000T0000Z-110820T1600Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 233 PM PDT FRI AUG 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH MID- MORNING SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-200400- /O.CON.KMTR.SC.Y.0309.110819T2200Z-110820T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 233 PM PDT FRI AUG 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS: WEST WINDS OF 15 TO 25 KT WITH LOCALLY HIGHER GUSTS CAN BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
435 WHUS76 KMTR 200315 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 815 PM PDT FRI AUG 19 2011 PZZ530-200415- /O.CAN.KMTR.SC.Y.0309.000000T0000Z-110820T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 815 PM PDT FRI AUG 19 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ570-201115- /O.CON.KMTR.SC.Y.0310.000000T0000Z-110820T1600Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 815 PM PDT FRI AUG 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH MID- MORNING SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 17, 10:43 AM PDT, 4 hours 4 minutes earlier.
Area forecast discussion, Aug 17, 10:43 AM PDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1043 AM PDT WED AUG 17 2011
.DISCUSSION...AS OF 9:00 AM PDT WEDNESDAY...LATEST VISIBLE
SATELLITE IMAGE SHOWS EXTENSIVE STRATUS THROUGH THE REGION. IN
ADDITION TO THE STRATUS...AREAS OF DRIZZLE AND REDUCED VISIBILITIES
WERE REPORTED THROUGH PARTS OF THE MONTEREY BAY...SALINAS
VALLEY...AND AROUND THE SF BAY. THE FORT ORD PROFILER INDICATES A
MARINE LAYER JUST ABOVE 1000 FEET. WITH SUCH A SHALLOW MARINE
LAYER...MOST AREAS WILL SEE SUNNY SKIES BEFORE NOON. OVERNIGHT
LOW TEMPERATURES WERE NEAR NORMAL FOR THE MIDDLE OF AUGUST...WITH
READINGS IN THE UPPER 40S TO LOW 60S. IN GENERAL...THESE
TEMPERATURES ARE A FEW DEGREES WARMER THAN THOSE OBSERVED TUESDAY
MORNING.
A LARGE AREA OF HIGH PRESSURE OVER THE FOUR CORNERS REGION WILL
EXPAND WEST INTO THE AREA TODAY. THIS WILL BRING WARMER TEMPERATURES
TO MUCH OF THE REGION. 850 MB TEMPERATURES ARE FORECAST TO WARM
BETWEEN 2 AND 3 DEGREES C THIS AFTERNOON COMPARED TO YESTERDAY
AFTERNOON ACCORDING TO MOST OF THE SHORT TERM MODELS. THIS WILL
TRANSLATE TO A 2 TO 6 DEGREE WARM UP COMPARED TO YESTERDAY.
NOT MUCH CHANGE EXPECTED THROUGH THURSDAY AS HIGH PRESSURE
CONTINUES TO DOMINATE THE AREA. TEMPERATURES WILL BE SEASONABLE
AND LATE NIGHT AND MORNING STRATUS WILL BE PRESENT.
.PREVIOUS EXTENDED...TEMPERATURES WILL COOL FRIDAY INTO THE WEEKEND AS A
TROUGH OF LOW PRESSURE PUSHES INTO THE WEST COAST AND THE RIDGE OF
HIGH PRESSURE SLIDES TO THE EAST.
PREVIOUS MODEL RUNS DEPICTED A STREAM OF TROPICAL MOISTURE PUSHING
INTO THE FORECAST AREA MONDAY INTO TUESDAY. THIS MOISTURE WAS
RELATED TO A TROPICAL CYCLONE WHICH IS FORECAST TO MOVE WEST ALONG
20 DEGREES NORTH. THE 0000 Z ECMWF HOLDS ONTO THIS MOISTURE MOVING
INTO MONTEREY COUNTY MONDAY MORNING. HOWEVER...THE OPERATIONAL GFS
KEEPS THE MOISTURE WELL OFFSHORE WITH DRY AIR IN PLACE OVER THE
CWA.
&&
.AVIATION...AS OF 10:40 AM PDT WEDNESDAY...RELATIVLEY SHALLOW
MARINE LAYER RESULTING IN CLEARING BY 18Z AT MOST TERMINALS.
EXPECT VFR CONDITIONS FOR THE REMAINDER OF THE DAY. IFR CIGS TO
RETURN TO MONTEREY BAY AREA BY 04Z...BUT NOT INTO SF BAY UNTIL
AFTER EVENING RUSH. MARINE LAYER WILL LIKELY DEEPEN OVERNIGHT AS
HIGH PRESSURE ALOFT BEGINS TO WEAKEN. THUS...EXPECT SLIGHTLY LATER
CLEARING ON THURSDAY MORNING. MODERATE SEABREEZE WINDS EXPECTED
THIS AFTERNOON THROUGH EARLY EVENING.
VICINITY OF KSFO...VFR CONDITIONS THROUGH EVENING RUSH. MVFR/IFR
CIGS DEVELOPING AROUND 10Z AND CONTINUING UNTIL 18Z THURSDAY
MORNING. WESTERLY WINDS INCREASING TO 18 KNOTS LATE THIS AFTERNOON.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...VFR CONDITIONS THROUGH AT LEAST 01Z.
IFR CIGS DEVELOPING BY 03Z AND CONTINUING THROUGH THURSDAY
MORNING. AREAS OF LATE NIGHT AND MORNING LIFR CIGS AND MVFR VSBYS.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
NONE
&&
PUBLIC FORECAST: RILEY
AVIATION/MARINE: DYKEMANearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.